# SDR VNAA2024051700006

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N634
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Part serial: 15378
- Condition: Cracked
- Location: Pax Door
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT DOOR ASSIST PULLEY LOCATION.   LOCATED AND DRILLED NEW SERVICEABLE DRAG ANGLE PART NUMBER 601R31772-5S IAW CRJ 900 SRM 51-40-11-001-00A01. REFERENCE CARD HN00148286 FOR INSTALL.
